# SDR DALA2021120707553

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 4,069 hours, 494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DOOR 4L DOOR DISARMING PIN IS JAMMED. WON'T COME OUT. CORRECTIVE ACTION: REMOVED PIN. SYSTEM OPS CHECK NORMAL. (8408020)
